# SDR SWIA202053717

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STRAP AT FS 559 OUTBOARD OF LBL 27 IS CORRODED.  C-CHECK RO 10/29/2020.  FOUND LT FLOOR SUPPORT STRAP AT FS 559 OUTBOARD OF LBL 27 TO BE OUT OF LIMITS, REF CRJ 200 SRM.  REMOVED AND REPLACED FLOOR STRAP, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
